# SDR VNAA20240618001

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032170
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, WL72, RBL 40, OUTBOARD SILL HAS CORROSION ON UPPER AND LOWER SURFACES. CORROSION WAS REMOVED IN ACCORDANCE WITH SRM 51-21-06 USING 20:1 VISUALLY INSPECT FASTENERS ADJACENT TO DAMAGE AREAS NO SIGN OF CORROSION OR DAMAGE EDDY CURRENT INSPECTED BLEND AREAS ON FS280 WL72 RBL40 INTERCOSTAL UPPER FLANGE, REFERENCE PARAGON NDT REPORT #B130524. ULTRASONIC INSPECT BLEND AREA REFERENCE PARAGON NDT REPORT #C110624, BLENDED TO 0.040", NO CRACKS FOUND.  REPAIRED IAW REO # 670-53-00-390.
